# SDR 96ZZZX4310

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3012905
- Condition: Contact Burns
- Location: Recog Light
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONTACT BUTTON FOR LAMP CENTER ELECTRODE IS INADEQUATE TO SUPPORT HIGH HEAT GENERATED BY HIGH AMPERAGE FLOW THROUGH LAMP.  CONTACT BUTTON BURNS AWAY REQUIRING REPLACEMENT OF (EXPENSIVE) LIGHT BASE ASSEMBLY.  MULTIPLE FLEET FAILURES.
